# SDR FDEA201301270200

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 71,873 hours, 16,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 39140165505
- Part serial: AA26
- Condition: Cracked
- Location: Mlg
- Part time: 7,979 hours, 3,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYD 3 ELEV ALERT AT 1 14 ENROUTE (FL 350).  HYD QTY WAS 4.8 QTY CONTINUED DECREASING UNTIL RECEIVING HYD 3 OFF ALERT. (QTY 2.8) QRH REFERENCED AND CONTACTED MOCC.  LOST 3 HYD WHEN EXTENDING GEAR.  LANDED AND CLEARED RWY.  TOWED TO PARKING.  FOUND THREADS ON UNLOCK CYLINDER RESTRICTOR CRACKED.  R & R UNLOCK ACTUATOR REF AMM 32-33-02-4, SERVICED NR 3 HYD SYS REF AMM 12-13-02-3.  PREMATURE REMOVAL/INSTALLATION.
